A density result in vector optimization
نویسندگان
چکیده
منابع مشابه
A density result in vector optimization
The study of vector optimization problems has recently been a rapidly growing area of research. See, for example, [1–5] and the references mentioned therein. In this paper we study a class of vector minimization problems on a complete metric space such that all its bounded closed subsets are compact. This class of problems is associated with a complete metric space of continuous vector function...
متن کاملA Generic Result in Vector Optimization
The study of vector optimization problems has recently been a rapidly growing area of research. See, for example, [1–5] and the references mentioned therein. In this paper, we study a class of vector minimization problems on a complete metric space such that all its bounded closed subsets are compact. This class of problems is associated with a complete metric space of continuous vector functio...
متن کاملA note on symmetric duality in vector optimization problems
In this paper, we establish weak and strong duality theorems for a pair of multiobjective symmetric dual problems. This removes several omissions in the paper "Symmetric and self duality in vector optimization problem, Applied Mathematics and Computation 183 (2006) 1121-1126".
متن کاملA Density Result for Real Hyperelliptic Curves
Let {∞+,∞−} be the two points above ∞ on the real hyperelliptic curve H : y = (x − 1) ∏2g i=1(x− ai). We show that the divisor ([∞ ]− [∞−]) is torsion in Jac J for a dense set of (a1, a2, . . . , a2g) ∈ (−1, 1). In fact, we prove by degeneration to a nodal P that an associated period map has derivative generically of full rank.
متن کاملVector Optimization Problems and Generalized Vector Variational-Like Inequalities
In this paper, some properties of pseudoinvex functions, defined by means of limiting subdifferential, are discussed. Furthermore, the Minty vector variational-like inequality, the Stampacchia vector variational-like inequality, and the weak formulations of these two inequalities defined by means of limiting subdifferential are studied. Moreover, some relationships between the vector vari...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: International Journal of Mathematics and Mathematical Sciences
سال: 2006
ISSN: 0161-1712,1687-0425
DOI: 10.1155/ijmms/2006/29135